MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; DRAPE, SURGICAL

MEDLINE INDUSTRIES, INC. MEDLINE; DRAPE, SURGICAL
Model Number MDT2168204
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
A small bug was found in opened disposable blue towel on sterile field.The sterile set up was broken down before anything was used.The bug was photographed and the towel/packaging was saved.No harm came to the patient.The sterile field was reset and the procedure was completed as planned.Per site reporter: the medline rep was made aware and will alert their quality department.The towel will be handed over to the medline rep for return.

Brand Name
MEDLINE
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key7070381
Report Number7070381
Device Sequence Number19112374
Product Code KKX
UDI-Device Identifier20080196834058
UDI-Public(01)20080196834058
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2017
Report Date (Section F) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMDT2168204
Device Catalogue NumberMDT2168204
Device Lot Number84317060148
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer11/17/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/17/2017